Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 25, 2012, 8:38 PM CDT for Clayton County, Iowa. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 8:38 PM CDT (01:38 UTC)
- Expired
- Jul 25, 2012, 9:00 PM CDT
- In force
- 22 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Clayton County, IA
The radar
The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 8:50 PM CDT | TSTM WND GST 64 | Guttenberg, IA | ALSO PENNY SIZED HAIL |
| Jul 25, 9:00 PM CDT | HAIL 1 | 4 N Guttenberg, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 2702 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
936
WUUS53 KARX 260138
SVRARX
IAC043-260200-
/O.NEW.KARX.SV.W.0074.120726T0138Z-120726T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
838 PM CDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLAYTON COUNTY IN NORTHEAST IOWA...
* UNTIL 900 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM LOCATED JUST SOUTHEAST OF ELKADER...
MOVING EAST AT 25 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GARNAVILLO AROUND 850 PM...
GUTTENBERG AND CLAYTON AROUND 900 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. IF ON THE
RIVER...IMMEDIATELY MOVE TO SHORE AND FIND SHELTER.
&&
LAT...LON 4270 9161 4290 9147 4297 9116 4297 9115
4291 9115 4288 9110 4283 9109 4282 9108
4277 9107 4271 9104
TIME...MOT...LOC 0137Z 255DEG 23KT 4283 9132
WIND...HAIL 60MPH 1.00IN
$$
SHEA1 follow-up statement
826
WWUS53 KARX 260152
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
852 PM CDT WED JUL 25 2012
IAC043-260200-
/O.CON.KARX.SV.W.0074.000000T0000Z-120726T0200Z/
CLAYTON IA-
852 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CLAYTON COUNTY UNTIL 900 PM CDT...
AT 850 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR GARNAVILLO...OR 7 MILES WEST OF
GUTTENBERG...MOVING EAST AT 25 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COUNTY ROADS X 47 AND C 7 X AROUND 855 PM...
GUTTENBERG AND LOCK AND DAM 10 AROUND 900 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. IF YOU
ARE BOATING ON THE MISSISSIPPI RIVER...MOVE TO SHORE.
&&
LAT...LON 4293 9130 4297 9115 4291 9115 4288 9110
4277 9107 4271 9104 4271 9147
TIME...MOT...LOC 0152Z 267DEG 21KT 4283 9122
WIND...HAIL 60MPH 1.00IN
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:34 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 25, 6:34 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT WED JUL 25 2012
.SHORT TERM...
630 PM CDT WED JUL 25 2012
MONITORING SEVERAL BOUNDARIES ON THE KARX RADAR AT THIS TIME
ASSOCIATED WITH COLD FRONT AND SLIGHT WIND SHIFT CONVERGENT
ZONES. HEART OF THE FORECAST AREA HAS BEEN UNDER THE MOST
OPPRESSIVE MID-LEVEL CAPPING TEMPERATURES /12-14C AT 700MB/ AND
FROM 00-06Z...MODEL GUIDANCE INDICATIONS ARE TO COOL THE MID-
LEVELS SOME TO ALLOW SOME DESTABILIZATION. CURRENT ANALYSIS OF
MLCAPES ALONG I-90 AND SOUTH ARE STILL OKAY...IN THE 1500 J/KG
RANGE. HOWEVER...NEED TO BE CAREFUL ON THIS ONE AS POST-FRONTAL
CAPES /MUCAPE/ OF 3000-4000 J/KG ARE OVER THE AREA AS OF
23Z...ABOVE THE FRONT. IN FACT...THIS MUCAPE POOL HAS 2K J/KG BACK
TO KMSP. SO...PLENTY TO WORK WITH FOR ENERGY.
MAIN TARGET WE THINK WILL BE THE WEATHER ACTIVITY COMING ACROSS
SRN MN AS AN INITIATION MECHANISM. WITH CAPE OUT IN FRONT OF THE
MID-LEVEL CIRCULATION E OF KFSD...EXPECT UPSCALE GROWTH AND
COVERAGE INCREASES OF TSRA OVER NEXT HOURS IS EXPECTED. HAVE MOVED THE
RAIN CHANCES FURTHER NW THIS EVENING TO COVER POST-FRONTAL REGIME.
VERY LOW CONFIDENCE ON JUST HOW MUCH TSRA COVERAGE WE WILL SEE
WITH THIS DIFFICULT SYSTEM TO FORECAST. THE CAP AND TEMPERATURE
REGIMES ARE MAKING IT TOUGH WORK. JUST LOOK TO WISCONSIN ECHOES
THAT DEVELOP BUT CANNOT GET GOING IN KEAU-KDLL AREA...A SIGN OF
THE MID-LEVEL WARMTH WINNING OUT.
MAIN THREATS WILL BE WIND DAMAGE FROM THE STORMS THIS EVENING. AND
IT IS IMPORTANT TO NOT USE THE COLD FRONT AS A NWRN LIMIT TO THE
SEVERE THREAT. WILL BE UPDATING THE HAZARDOUS WEATHER OUTLOOK TO
TRY AND WRITE SOMETHING INTELLIGENT ABOUT TIMING...BUT EVENING IS
THE MAIN SHOW.
WILL ALLOW HEAT ADVISORIES TO EXPIRE ON TIME.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
245 PM CDT WED JUL 25 2012
LATER FORECAST PERIODS SUMMARIZED BY MEAN UPPER RIDGE REMAINING OVER
ROCKIES AND EVEN SOME SIGNALS THAT IT COULD BUILD EAST. WHILE MEDIUM
RANGE IN GOOD AGREEMENT WITH OVERALL PATTERN REGIME...NO SPECIFIC
FEATURES TO PUT HIGHER CONFIDENCE ON FOR RAIN CHANCES. WEAK SHORT
WAVE IMPULSES IN NORTHWEST FLOW COULD LEAD TO OCCASIONAL MCS OR
CONVECTIVE DEVELOPMENT BUT CONFIDENCE ON WHEN AND WHERE SKETCHY.
BY MID WEEK...WITH RIDGE BUILDING IN A LITTLE STRONGER...LEANING
MORE TOWARDS DRIER FORECASTS AND WARMING TREND WITH POSSIBLE RETURN
TO ADVISORY OR NEAR HEAT ADVISORY CRITERIA. OVERALL NOT IN THE WAY
OF CHANGE.
&&
.AVIATION...TONIGHT AND THURSDAY
630 PM CDT WED JUL 25 2012
INCREASING THREAT FOR THUNDER DURING THE EVENING HOURS AT THE TAF
SITES. A WEATHER SYSTEM SHIFTING ACROSS SRN MN AT 23Z WILL MOVE
ACROSS THE TAF SITES AND BRING A CHANCE OF TSRA. HAVE TRIED TO PUT
A FINITE WINDOW OF THIS THREAT IN THE TAFS USING VCTS. AN UPGRADE TO
INCLUDE A MORE SEVERE TSRA HIT AT THE AIRPORTS MAY BE NEEDED BASED
ON RADAR...AND WILL BE MONITORING. AT THIS TIME....CONVECTIVE
COVERAGE IS TOUGH TO DETERMINE OVER THE NEXT SEVERAL HOURS.
OTHERWISE...VFR EXPECTED IN NW SURFACE WINDS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
245 PM CDT WED JUL 25 2012
WI...HEAT ADVISORY THROUGH 9 PM CDT THIS EVENING FOR
WIZ054-055-061
HEAT ADVISORY THROUGH 7 PM CDT THIS EVENING FOR
WIZ041>044-053
MN...HEAT ADVISORY THROUGH 7 PM CDT THIS EVENING FOR
MNZ088-095-096
IA...HEAT ADVISORY THROUGH 9 PM CDT THIS EVENING FOR
IAZ010-011-018-019-029-030
HEAT ADVISORY THROUGH 7 PM CDT THIS EVENING FOR
&&
SHORT TERM...BAUMGARDT
LONG TERM....SHEA
AVIATION...BAUMGARDTHazardous weather outlook, Jul 25, 6:52 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 652 PM CDT WED JUL 25 2012 WIZ017-029-261100- CLARK-TAYLOR- 652 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FEW SHOWERS AND THUNDERSTORMS WILL BE AROUND DURING THE EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY...MAINLY IN THE AFTERNOON. ISOLATED SEVERE WEATHER IS POSSIBLE. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY HAZARDS. THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE WEATHER THREAT WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-009-MNZ079-086>088-094>096-WIZ032>034-041>044-053-261100- ADAMS-BUFFALO-DODGE-FILLMORE-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-TREMPEALEAU-VERNON-WABASHA-WINONA- 652 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTHEAST MINNESOTA...PORTIONS OF NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE TONIGHT FROM WEST TO EAST AS A WEATHER SYSTEM MOVES THROUGH. STORMS WILL MOVE INTO NORTHEAST IOWA AND SOUTHEAST MINNESOTA DURING THE MID-EVENING...AND THEN SHIFT EAST INTO WESTERN AND CENTRAL WISCONSIN BY LATER EVENING. IT IS DIFFICULT TO DISCERN HOW WIDESPREAD THE STORMS WILL BE...BUT THE STRONGER STORMS CAN CERTAINLY PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MAIN ACTIVITY SHOULD WEAKEN OR MOVE EAST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY...MAINLY IN THE AFTERNOON. ISOLATED SEVERE WEATHER IS POSSIBLE ALONG AND EAST OF THE MISSISSIPPI RIVER. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY HAZARDS. THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE WEATHER THREAT WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AROUND MID-EVENING IN NORTHEAST IOWA AND SOUTHEAST MINNESOTA...AND IN THE LATER EVENING IN WESTERN AND CENTRAL WISCONSIN. SPOTTER ACTIVATION MAY ONLY BE LOCALIZED SHOULD A LOWER COVERAGE OF THUNDERSTORMS DEVELOP. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ010-011-018-019-029-030-WIZ054-055-061-261100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-RICHLAND- WINNESHIEK- 652 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT HEAT WILL CONTINUE INTO THE EVENING AND A HEAT ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE TONIGHT FROM WEST TO EAST AS A WEATHER SYSTEM MOVES THROUGH. STORMS WILL MOVE INTO NORTHEAST IOWA AROUND MID-EVENING...AND THEN SHIFT EAST INTO SOUTHWEST WISCONSIN BY LATE EVENING. IT IS DIFFICULT TO DISCERN HOW WIDESPREAD THE STORMS WILL BE...BUT THE STRONGER STORMS CAN CERTAINLY PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MAIN ACTIVITY SHOULD WEAKEN OR MOVE EAST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY...MAINLY IN THE AFTERNOON. ISOLATED SEVERE WEATHER IS POSSIBLE ALONG AND EAST OF THE MISSISSIPPI RIVER. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY HAZARDS. THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE WEATHER THREAT WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AROUND MID-EVENING IN NORTHEAST IOWA...AND CLOSER TO MIDNIGHT IN SOUTHWEST WISCONSIN. SPOTTER ACTIVATION MAY ONLY BE LOCALIZED SHOULD A LOWER COVERAGE OF THUNDERSTORMS DEVELOP. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS/WETENKAMP/BAUMGARDT
In the hours before
Special weather statement, Jul 25, 6:42 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 642 PM CDT WED JUL 25 2012 MNZ094-260045- MOWER- 642 PM CDT WED JUL 25 2012 AT 634 PM...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR GENEVA AND ALBERT LEA IN FREEBORN COUNTY...MOVING EAST AT 35 TO 40 MPH. WIND GUSTS OF TO 40 MPH...SMALL HAIL...AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THESE STRONG THUNDERSTORMS AS THEY MOVE INTO MOWER COUNTY BY 7 PM. LOOK FOR THESE STORMS TO CONTINUE MOVING EAST THROUGH MOWER COUNTY THROUGH 745 PM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... AUSTIN...BROWNSDALE...LYLE...ROSE CREEK...GRAND MEADOW AND ADAMS. DAS
Special weather statement, Jul 25, 8:25 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 825 PM CDT WED JUL 25 2012 IAZ018-019-029-030-260215- CHICKASAW-CLAYTON-FAYETTE-FLOYD- 825 PM CDT WED JUL 25 2012 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING NORTHEAST IOWA... AT MID EVENING...STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING BETWEEN DES MOINES...MASON CITY AND WATERLOO IOWA. SOME OF THESE STORMS HAVE A HISTORY OF LARGE HAIL AND DAMAGING WIND GUSTS... IN ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING. THEY ARE TRACKING EAST TO SOUTHEAST AND COULD AFFECT THE COMMUNITIES OF MARBLE ROCK...NASHUA...OELWEIN...STANLEY...STRAWBERRY POINT AND EDGEWOOD OVER THE NEXT 1 TO 2 HOURS. STORMS ALONG AND NORTH OF HIGHWAY 18 IN NORTHEAST IOWA WILL MOST LIKELY NOT BE IMPACTED BY THESE STRONGER STORMS. AS STORMS TRACK INTO YOUR AREA TONIGHT...MOVE INDOORS. STAY AWAY FROM TREES OR LIMBS THAT COULD BREAK IN HIGH WIND. CANCEL EVENING ACTIVITIES BECAUSE OF THE LIGHTNING RISK. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. SHEA
Special weather statement, Jul 25, 8:27 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 827 PM CDT WED JUL 25 2012 IAZ018-019-029-030-260215- CHICKASAW-CLAYTON-FAYETTE-FLOYD- 827 PM CDT WED JUL 25 2012 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING NORTHEAST IOWA... AT MID EVENING...STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING BETWEEN DES MOINES...MASON CITY AND WATERLOO IOWA. SOME OF THESE STORMS HAVE A HISTORY OF LARGE HAIL AND DAMAGING WIND GUSTS... IN ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING. THEY ARE TRACKING EAST TO SOUTHEAST AND COULD AFFECT THE COMMUNITIES OF MARBLE ROCK...NASHUA...OELWEIN...STANLEY...STRAWBERRY POINT AND EDGEWOOD OVER THE NEXT 1 TO 2 HOURS. CITIES ALONG AND NORTH OF HIGHWAY 18 IN NORTHEAST IOWA WILL MOST LIKELY NOT BE IMPACTED BY THESE STRONGER STORMS. AS STORMS TRACK INTO YOUR AREA TONIGHT...MOVE INDOORS. STAY AWAY FROM TREES OR LIMBS THAT COULD BREAK IN HIGH WIND. CANCEL EVENING ACTIVITIES BECAUSE OF THE LIGHTNING RISK. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. SHEA
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:40 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw | 35 min |
| Jul 25, 10:03 PM CDT | Severe Thunderstorm Warning | ARX | Fayette, Winneshiek | 43 min |
| Jul 25, 10:25 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 65 min |
| Jul 25, 10:55 PM CDT | Areal Flood Advisory | ARX | Fayette | 84 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.